Special Volume in Honor of Prof. Gaston M. N’Guérékata
VOL. 15 · NO. 2 | 2013
Front Matter
Afr. Diaspora J. Math. (N.S.) 15 (2), (2013) Open Access
No abstract available
Simon J. Smith
Afr. Diaspora J. Math. (N.S.) 15 (2), 1-6, (2013) Open Access
KEYWORDS: spinned Poisson distribution, Poisson distribution, count distribution, 60E05, 62P10
Zhi-Han Zhao, Yong Kui Chang, Juan J. Nieto
Afr. Diaspora J. Math. (N.S.) 15 (2), 7-25, (2013) Open Access
KEYWORDS: Almost automorphy, Stochastic functional differential equations, Delay, 34K14, 60H10, 35B15, 34F05
Fang Li, Huiwen Wang
Afr. Diaspora J. Math. (N.S.) 15 (2), 26-34, (2013) Open Access
KEYWORDS: Fractional differential equations, mild solution, existence, measures of noncompactness, 34K05, 47D06
Priti Kumar Roy, Abhirup Datta, Sourav Rana
Afr. Diaspora J. Math. (N.S.) 15 (2), 35-46, (2013) Open Access
KEYWORDS: T-Cells, Dendritic Cells (DCs), Keratinocytes, Fractional-order differential equations, Caputo derivative, Nonstandard finite difference methods, 34A08, 34K37, 37N25, 92B05, 92C37
C. Corduneanu, M. Mahdavi
Afr. Diaspora J. Math. (N.S.) 15 (2), 47-55, (2013) Open Access
KEYWORDS: Functional equations, almost periodic solutions, existence and uniqueness, 34K05, 34K13, 34K40, 45B05
T. Diagana, M. Zitane
Afr. Diaspora J. Math. (N.S.) 15 (2), 56-75, (2013) Open Access
KEYWORDS: weighted pseudo-almost periodicity; ; ., Lebesgue space with variable exponents, 34C27, 35B15, 46E30, weighted Stepanov-like pseudo-almost periodicity with variable exponents
S. M. Alsulami, L. A. Khan
Afr. Diaspora J. Math. (N.S.) 15 (2), 76-86, (2013) Open Access
KEYWORDS: weakly almost periodic functions, ., topological vector spaces, 47H10, 54H25, 54H10
S. Abbas, M. Benchohra, T. Diagana
Afr. Diaspora J. Math. (N.S.) 15 (2), 87-100, (2013) Open Access
KEYWORDS: Functional integro-differential equation, left-sided mixed Riemann-Liouville integral of fractional order, Caputo fractional-order derivative, contraction, solution, estimation, finite delay, periodic function, asymptotic stability, fixed point, 26A33, 45G05
Denis Pennequin
Afr. Diaspora J. Math. (N.S.) 15 (2), 101-110, (2013) Open Access
KEYWORDS: Almost-periodic solutions, quasi-periodic solutions, variational methods, 34C27, 42A75, 35B15, 34G20, 35H30
Back to Top